# SDR SIMA20120827002

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 25,765 hours, 23,773 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FIREWALL TO HAVE FOUR CRACKS.  REMOVED AND REPLACED APU FIREWALL WITH NEW  IAW EO EM-53AD-1883.  AIRCRAFT RETURNED TO SERVICE.
